# SDR SWAA2016011147878

- Difficulty date: January 7, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 80,969 hours, 68,472 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 654645528C
- Part serial: BN524
- Condition: Delaminated
- Location: Rt Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON TAB DELAMINATED ON LOWER SURFACE JUST INBD OF TAB RODS.  R & R AILERON TAB IAW AMM.
